PERMUTING TRI-DERIVATIONS IN LATTICES


Creative Commons License

ÖZTÜRK M. A. , Yazarli H. , Kim K. H.

QUAESTIONES MATHEMATICAE, vol.32, no.3, pp.415-425, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.2989/qm.2009.32.3.10.911
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.415-425

Abstract

The aim of this paper is to introduce the notion of permuting tri-derivations in lattices and to study some properties of permuting tri-derivations.